# SDR BAQA092395

- Difficulty date: January 20, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 400 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Signal Cond Unit
- Part number: AWEURO4
- Part serial: 0391
- Condition: Inoperative
- Location: Mast Moment
- Part time: 401 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MMI INOPERATIVE.  REPLACED WITH SERVICABLE UNIT.  02/04/2004
